| Model Number |
5460-02-000 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Threads on instrument are stripped/worn resulting in inability to attach to trial.No delay on surgery, no impact on patient.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device was received for examination.Therefore, the reported event could not be confirmed.Depuy considers, the investigation closed.Should additional information be received, the information will be reviewed.And the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre) was not possible, because the required lot code was not provided.